# SDR DALA2019102866217

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 6,281 hours, 2,845 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 24 SEAT MOUNTED EMERGENCY LIGHT INOP, FOUND PUSHED BACK PIN ON LIGHT ASSY CONNECTOR. RESEATED PIN
